# SDR GTIA2017012501758

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 26,615 hours, 12,259 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST AT TAKE OFF AND LANDING ALL 4 FA TOLD ME WHEN WE ARRIVED IN RSW, THERE WAS A MUSTY, DIRTY FEAT, OR MOLD SMELL THROUGHOUT THE ENTIRE CABIN. THE APU WAS OFF AT THOSE TIMES THEY SMELLED THE ODOR. FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED, OPS CHECKED IAW TSM 05-50-00-810-831-A. NO ODOR DETECTED IN CABIN AT THIS TIME THIS CLEARS DMI PLACARD REMOVED MOC NOTIFIED.
